Victoria Gould
Victoria Gould
Подтвержден адрес электронной почты в домене york.ac.uk - Главная страница
Название
Процитировано
Процитировано
Год
A Munn type representation for a class of E-semiadequate semigroups
J Fountain, GMS Gomes, V Gould
Journal of Algebra 218 (2), 693-714, 1999
781999
Independence algebras
V Gould
Algebra Universalis 33 (3), 294-318, 1995
701995
The free ample monoid
J Fountain, GMS Gomes, V Gould
International Journal of Algebra and Computation 19 (04), 527-554, 2009
582009
Fundamental Ehresmann semigroups
GMS Gomes, V Gould
Semigroup Forum 63 (1), 11-33, 2001
562001
Proper weakly left ample semigroups
GMS Gomes, V Gould
International Journal of Algebra and Computation 9 (06), 721-739, 1999
511999
The characterisation of monoids by properties of their S-systems
V Gould
Semigroup forum 32 (1), 251-265, 1985
421985
Orders in rings without identity
J Fountain, V Gould
Communications in Algebra 18 (9), 3085-3110, 1990
401990
Axiomatisability problems for S-systems
V Gould
Journal of the London Mathematical Society 2 (2), 193-201, 1987
371987
Restriction semigroups and inductive constellations
V Gould, C Hollings
Communications in Algebra 38 (1), 261-287, 2009
362009
Coherent monoids
V Gould
Journal of the Australian Mathematical Society 53 (2), 166-182, 1992
331992
Notes on restriction semigroups and related structures
V Gould
312017
Inverse semigroups with zero: covers and their structure
S Bulman-Fleming, J Fountain, V Gould
Journal of the Australian Mathematical Society 67 (1), 15-30, 1999
311999
Proper two-sided restriction semigroups and partial actions
C Cornock, V Gould
Journal of Pure and Applied Algebra 216 (4), 935-949, 2012
302012
PARTIAL ACTIONS OF INVERSE AND WEAKLY LEFT E-AMPLE SEMIGROUPS
V Gould, C Hollings
Journal of the Australian Mathematical Society 86 (3), 355-377, 2009
292009
Graph expansions of unipotent monoids
GMS Gomes, V Gould
Communications in Algebra 28 (1), 447-463, 2000
262000
Restriction and Ehresmann semigroups
V Gould
Proceedings of the International Conference on Algebra 2010: Advances in …, 2012
252012
Orders in semigroups
V Gould
Contributions to general algebra 5 (1), 163-169, 1987
241987
Clifford semigroups of left quotients
V Gould
Glasgow Mathematical Journal 28 (2), 181-191, 1986
241986
Graph expansions of right cancellative monoids
V Gould
International Journal of Algebra and Computation 6 (06), 713-733, 1996
231996
Faithful functors from cancellative categories to cancellative monoids with an application to abundant semigroups
V Gould, M Kambites
International Journal of Algebra and Computation 15 (04), 683-698, 2005
212005
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20